Collaborators:
  • Michel Bonnefont (IMB, Bordeaux 1)
  •  
  • Nabile Boussaid (Besançon, France)
  •  
  • Joshua Erde (Cambrigde, UK)
  •  
  • Vladimir Georgescu (Cergy-Pontoise, France)
  •  
  • Bruno Golénia (Bristol, UK)
  •  
  • Tristan Haugomat (ENS Rennes, France)
  •  
  • Thierry Jecko (Cergy-Pontoise, France)
  •  
  • Matthias Keller (Jena, Germany)
  •  
  • Sergiu Moroianu (IMAR, Bucarest, Romania)
  •  
  • Christoph Schumacher (Erlangen/TUM, Germany)
  •  
Articles:
  • M. Bonnefont, S. Golénia, and M. Keller: Eigenvalue asymptotics for Schrödinger operators on sparse graphs. Preprint in pdf.
  •  
  • S. Golénia: On the uniqueness of solutions for the Fubuki game. Preprint in pdf.
  •  
  • S. Golénia and T. Haugomat: On the a.c. spectrum of 1D discrete Dirac operator. To appear in Methods of Functional Analysis and Topology. Preprint in pdf.
  •  
  • S. Golénia and C. Schumacher: Comment: ``The problem of deficiency indices for discrete Schrödinger operators on locally finite graphs'' [J. Math. Phys. (52), 063512 (2011)]. To appear in J. Math. Phy. Preprint in pdf.
  •  
  • J. Erde, B. Golénia, and S. Golénia : The closed knight tour problem in higher dimensions.Electronic Journal of Combinatorics Volume 19, Issue 4 (2012). Preprint in pdf.
  •  
  • S. Golénia: Hardy inequality and Weyl asymptotic for discrete Laplacians. To appear in Journal of Functional Analysis. Preprint in pdf.
  •  
  • S. Golénia and T. Jecko: Rescaled Mourre's commutator theory, application to Schrödinger operators with oscillating potential. To appear in J. Operator Theory. Preprint in pdf.
  •  
  • S. Golénia and C. Schumacher : The problem of deficiency indices for discrete Schrödinger operators on locally finite graphs. J. Math. Phys. 52 (2011), no. 6, 063512, 17 pp. Preprint in pdf.
  •  
  • S. Golénia: Unboundedness of adjacency matrices of locally finite graphs. Lett. Math. Phys. 93 (2010), no. 2, 127-140. Preprint in pdf.
  •  
  • N. Boussaid and S. Golénia: Limiting absorption principle for some long range perturbations of Dirac systems at threshold energies. Comm. Math. Phys. 299 (2010), no. 3, 677-708. Preprint in pdf.
  •  
  • S. Golénia: Positive commutators, Fermi golden rule and the spectrum of the zero temperature Pauli-Fierz hamiltonians. Journal of Functional Analysis, Volume 256, Issue 8, April 2009, Pages 2587-2620. Preprint in pdf.
  •  
  • S. Golénia and S. Moroianu: The spectrum of Schrödinger operators and Hodge Laplacians on conformally cusp manifolds. Trans. Amer. Math. Soc. 364 (2012), no. 1, 1-29. Preprint in pdf.
  •  
  • S. Golénia and S. Moroianu: Spectral analysis of magnetic Laplacians on conformally cusp manifolds. Annales Henri Poincaré, Volume 9, Number 1, February 2008, Pages 131-179. Preprint in pdf.
  •  
  • S. Golénia and T. Jecko: A new look at Mourre's commutator theory. Complex Analysis and Operator Theory 1, No. 3, 399-422 (2007). Preprint in pdf.
  •    
  • V. Georgescu and S. Golénia: Decay Preserving Operators and stability of the essential spectrum, Journal of Operator Theory 59, No. 1, 115-155 (2008). Preprint in pdf.
  •  
  • V. Georgescu and S. Golénia: Isometries, Fock spaces and spectral analysis of Schrödinger operators on trees, Journal of Functional Analysis 227 (2005), 389-429. Preprint in pdf.
  •  
  • S. Golénia: C*-algebra of anisotropic Schrödinger operators on trees, Annales Henri Poincaré, volume 5, number 6, December 2004, pages 1097 - 1115. Preprint in pdf.
Proceedings and others:
  • S. Golénia: On the instability of eigenvalues. Geometry-Exploratory Workshop on Differential Geometry and its Applications, 71-75, Cluj Univ. Press, Cluj-Napoca, 2011. Preprint in pdf.
  •  
  • S. Golénia: Un nouveau regard sur l'estimation de Mourre. Proceeding "23 emes Journées Equations aux dérivées partielles" (Ex Journées Saint Jean de Monts) in Evian (France). Preprint in pdf.
  •  
  • V. Georgescu and S. Golénia: Quasilocal operators and stability of essential spectrum (PhD thesis version of Decay Preserving Operators and stability of the essential spectrum). Preprint in pdf.
  •  
Phd-thesis:
  • Habilitation: Commutators, spectral theory, and applications. File in pdf.
  •  
  • PhD thesis: Méthodes algébriques dans l'analyse spectrale d'opérateurs sur les graphes et les variétés (Algebraic methods in the spectral analysis of operators acting on graphs and manifolds). File in pdf.
  •  
Master thesis:
  • The stability of the spectrum of elliptic operators in Lp(Rn).
  •  

Dr. Sylvain Golénia

Maître de conférence

Université Bordeaux 1

Institut de Mathématiques de Bordeaux


Version Française   English version